Title | The resolution of a spectrum with overlapping bands into a set of Gaussian functions |
Publication Type | Journal Article |
Year of Publication | 1971 |
Authors | Amaral, A |
Journal | Rev. Port. Química |
Volume | 13 |
Issue | 73 |
Title | The resolution of a spectrum with overlapping bands into a set of Gaussian functions |
Publication Type | Journal Article |
Year of Publication | 1971 |
Authors | Amaral, A |
Journal | Rev. Port. Química |
Volume | 13 |
Issue | 73 |
14, Mar, 2025 |
14, Mar, 2025 |
© CIPES 2019